Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 24, NWS Wichita, KS

June 13, 2010Elk County, Kansas

NWS Wichita, KS issued this tornado warning at Jun 13, 2010, 3:18 PM CDT for Elk County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2010, 3:18 PM CDT (20:18 UTC)
Expired
Jun 13, 2010, 3:47 PM CDT
In force
29 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Elk County, KS

The radar

The Wichita radar (KICT), 125 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1654 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WFUS53 KICT 132018
TORICT
KSC049-132100-
/O.NEW.KICT.TO.W.0024.100613T2018Z-100613T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
318 PM CDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ELK COUNTY IN SOUTHEAST KANSAS...

* UNTIL 400 PM CDT

* AT 316 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED NEAR LONGTON...OR 16 MILES NORTH OF
  SEDAN...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LONGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3740 9620 3750 9596 3740 9595 3729 9595
      3729 9616
TIME...MOT...LOC 2018Z 250DEG 20KT 3736 9609

$$

HOWERTON
2 follow-up statements
447 
WWUS53 KICT 132030
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
330 PM CDT SUN JUN 13 2010

KSC049-132100-
/O.CON.KICT.TO.W.0024.000000T0000Z-100613T2100Z/
ELK KS-
330 PM CDT SUN JUN 13 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ELK COUNTY
UNTIL 400 PM CDT...

AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR LONGTON...OR 19 MILES NORTHEAST OF SEDAN...
MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN ELK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3740 9620 3750 9596 3740 9595 3729 9595
      3729 9616
TIME...MOT...LOC 2030Z 250DEG 20KT 3738 9601

$$

BILLINGS
068 
WWUS53 KICT 132047
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
347 PM CDT SUN JUN 13 2010

KSC049-132056-
/O.CAN.KICT.TO.W.0024.000000T0000Z-100613T2100Z/
ELK KS-
347 PM CDT SUN JUN 13 2010

...THE TORNADO WARNING FOR SOUTHEASTERN ELK COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3740 9620 3750 9596 3740 9595 3729 9595
      3729 9616
TIME...MOT...LOC 2046Z 250DEG 20KT 3741 9590

$$

BILLINGS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 13, 2:46 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 13, 2:46 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
246 PM CDT SUN JUN 13 2010

.DISCUSSION...
MAIN FORECAST CONCERNS: CONTINUED THREAT OF SEVERE
WEATHER...HEAVY RAINFALL AND FLOODING TONIGHT AND INTO MONDAY.

TONIGHT AND MONDAY:
AIR MASS THIS AFTERNOON REMAINS QUITE UNSTABLE AND THUNDERSTORMS
WERE FIRING ALONG OUTFLOW BOUNDARIES THAT WERE LAID OUT FROM THE
STORMS THAT OCCURRED THIS MORNING. BEST CHANCE FOR SEVERE WEATHER
WILL BE THROUGH SOUTHCENTRAL AND SOUTHEAST KANSAS THE REMAINDER OF
THIS AFTERNOON AND INTO THIS EVENING...WHERE STRONG WINDS AND HAIL
WILL BE THE GREATEST CONCERN. OVERNIGHT WE ARE AGAIN SETTING UP FOR
VERY HEAVY RAIN. BY 06Z STRONG ISENTROPIC LIFT SETS UP MAINLY ALONG
AND EAST OF THE TURNPIKE AND STAYS IN PLACE THROUGH MONDAY MORNING.
ABUNDANT LOW AND MID LEVEL MOISTURE IS IN PLACE WHICH WILL MAKE
THESE STORMS VERY EFFICIENT RAIN PRODUCERS. AM THINKING WE COULD SEE
WIDESPREAD RAINFALL AMOUNTS THROUGH THIS AREA OF 2-3 INCHES WHICH
WILL CAUSE FURTHER FLOODING PROBLEMS. EXTENDED THE FLOOD WATCH TO
INCLUDE ALL OF OUR FORECAST AREA AND RAN IT UNTIL 18Z ON MONDAY. THE
SURFACE BOUNDARY STAYS IN PLACE OVER THE AREA SO AFTERNOON
THUNDERSTORMS COULD AGAIN BE SEVERE...ESPECIALLY IN SOUTHEAST KANSAS.

MONDAY NIGHT AND TUESDAY:
THE UPPER LEVEL STORM SYSTEM OVER THE CENTRAL ROCKIES IS EXPECTED TO
MOVE INTO THE NORTHERN PLAINS. THE ASSOCIATED SURFACE BOUNDARY IS
EXPECTED TO MOVE THROUGH THE AREA TUESDAY WITH CONTINUING CHANCES OF
THUNDERSTORMS ALONG AND AHEAD OF THIS SYSTEM. RAINFALL AMOUNTS MAY
AGAIN BE HEAVY ESPECIALLY IN SOUTHEAST KANSAS WHERE WE MAY SEE AN
MCS DEVELOP AND MOVE ALONG THE BOUNDARY. BY LATE TUESDAY OUR CHANCES
OF RAIN SHOULD COME TO AN END AS THE SURFACE BOUNDARY MOVES INTO THE
MISSISSIPPI VALLEY WITH HIGH PRESSURE BUILDING OVER THE CENTRAL
PLAINS.

WEDNESDAY AND THURSDAY:
THE NEXT UPPER LEVEL SYSTEM WILL BE MOVING INTO THE NORTHWEST U.S.
WITH SURFACE LOW PRESSURE ALONG THE LEE SLOPES OF THE ROCKIES. FOR
NOW AM KEEPING OUT ANY CHANCES OF PRECIPITATION AS MOST OF THE
ENERGY ASSOCIATED WITH THIS SYSTEM SHOULD STAY TO OUR NORTH.

FRIDAY THROUGH SUNDAY:
MODELS FAIRLY SIMILAR IN TRENDS BUT DIFFERENTIATE ON LOCATION AND
MOVEMENT OF THE SYSTEM MOVING OUT OF THE NORTHERN PLAINS ON FRIDAY.
AT THIS POINT IN TIME AM INCLINED TO FOLLOW THE EURO MODEL...WITH A
FRONTAL BOUNDARY EXTENDING FROM THE EASTERN DAKOTAS TO SOUTHWEST
KANSAS FRIDAY MORNING THEN MOVING IT EASTWARD. THE SURFACE LOW
SHOULD MOVE INTO ONTARIO BY SATURDAY...THEN INTO NORTHERN QUEBEC BY
THE END OF THE WEEKEND. THE SURFACE BOUNDARY SHOULD BECOME NEARLY
STATIONARY AND EXTEND FROM THE OHIO VALLEY WESTWARD ACROSS SOUTHERN
KANSAS/NORTHERN OKLAHOMA. WITH THE BOUNDARY MOVING ACROSS THE AREA
ON FRIDAY...WILL MAINTAIN SLIGHT CHANCES OF THUNDERSTORMS DURING THE
DAY FRIDAY AND INTO SATURDAY MORNING. THE REMAINDER OF THE WEEKEND
WILL LEAVE DRY AT THIS POINT CONSIDERING THE UNCERTAINTY OF WHERE
THE BOUNDARY WILL ACTUALLY HANG UP ALONG WITH THE DYNAMICS
ASSOCIATED WITH IT.

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SCATTERED SHOWERS WITH
A FEW THUNDERSTORMS CONTINUE TO AFFECT THE AREA. AIR MASS IS VERY
UNSTABLE AND EXPECT TO SEE ANOTHER ROUND OF STRONG THUNDERSTORMS
FIRING UP THIS AFTERNOON IN THE KRSL AND KSLN AREAS IN THE 21-22Z
TIME FRAME THEN WORK INTO THE KHUT/KICT AREAS BY 00Z...THEN ON INTO
KCNU BY 02Z. TSTMS WILL LINGER INTO THE OVERNIGHT HOURS WITH
CONDITIONS DIMINISHING TO IFR AFT 06Z. SHOULD LIFT TO MVFR
CONDITIONS MOST AREA BY 15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    69  81  65  82 / 100  60  40  20
HUTCHINSON      66  80  63  82 /  90  60  30  20
NEWTON          67  80  64  82 /  90  60  40  20
ELDORADO        69  82  65  82 / 100  70  50  30
WINFIELD-KWLD   71  84  66  83 / 100  70  60  30
RUSSELL         59  76  60  82 /  70  40  20  10
GREAT BEND      61  76  61  82 /  80  50  30  20
SALINA          65  78  62  82 /  90  50  30  20
MCPHERSON       66  79  62  82 /  90  50  30  20
COFFEYVILLE     75  86  68  83 / 100  70  70  40
CHANUTE         73  85  67  82 / 100  80  60  40
IOLA            72  85  66  82 / 100  70  60  40
PARSONS-KPPF    74  85  68  82 / 100  80  60  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ032-033-047>053-
067>072-082-083-091>096-098>100.

&&

ELDER
Hazardous weather outlook, Jun 13, 4:33 AM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
433 AM CDT SUN JUN 13 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-140945-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
433 AM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND STRONG GUSTY WINDS
WILL AFFECT CENTRAL AND SOUTH CENTRAL KANSAS THIS MORNING. THIS
ACTIVITY MAY RESULT IN FLOODING PROBLEMS...AND IS EXPECTED TO
WEAKEN AROUND MIDDAY. PLEASE REFER TO THE FLOOD WATCH FOR DETAILS.

SCATTERED STRONG TO SEVERE THUNDERSTORMS MAY REDEVELOP THIS
AFTERNOON IN AREAS THAT RECEIVE SUNSHINE AND HEATING. THE MOST
LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE SOUTH CENTRAL KANSAS
WHERE LARGE HAIL...DAMAGING WINDS AND PERHAPS A BRIEF TORNADO WILL
BE POSSIBLE.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP TONIGHT ACROSS
MUCH OF THE AREA...WITH THE MAIN THREAT TRANSITIONING TO HEAVY
RAINFALL AND POSSIBLE FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CONTINUED CHANCE OF THUNDERSTORMS MONDAY INTO
TUESDAY MAINLY ALONG AND EAST OF THE KANSAS TURNPIKE. A FEW STRONG
TO SEVERE STORMS ARE POSSIBLE IN SOUTHEASTERN KANSAS MONDAY
AFTERNOON.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY NIGHT INTO
FRIDAY AS ANOTHER FRONT APPROACHES FROM THE NORTH.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING ESPECIALLY
ACROSS SOUTH CENTRAL KANSAS...BETWEEN 3 PM AND 9 PM.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC

In the hours before

Local storm report, Jun 13, 9:23 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
923 AM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       5 S HILLSBORO           38.28N 97.20W
06/13/2010  M4.80 INCH       MARION             KS   AMATEUR RADIO

&&

HOWERTON
Local storm report, Jun 13, 10:06 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1006 AM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       7 N MOUNDRIDGE          38.30N 97.52W
06/13/2010  M2.20 INCH       MCPHERSON          KS   TRAINED SPOTTER

&&

JAS
Local storm report, Jun 13, 1:14 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
114 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     FLOOD            ARKANSAS CITY           37.07N 97.04W
06/13/2010                   COWLEY             KS   TRAINED SPOTTER

            MINOR STREET FLOODING IN ARKANSAS CITY.

&&

JAS
Special weather statement, Jun 13, 2:47 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
247 PM CDT SUN JUN 13 2010

KSZ032-033-132015-
LINCOLN-RUSSELL-
247 PM CDT SUN JUN 13 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LINCOLN AND RUSSELL COUNTIES...

AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF DORRANCE...OR 15 MILES EAST OF
RUSSELL...AND MOVING NORTHEAST AT 40 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BILLINGS
Special weather statement, Jun 13, 2:48 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
248 PM CDT SUN JUN 13 2010

KSZ094-098-132045-
CHAUTAUQUA-ELK-
248 PM CDT SUN JUN 13 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHERN CHAUTAUQUA AND ELK COUNTIES...

AT 240 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
HOWARD TO MOLINE TO 5 MILES NORTHEAST OF CEDAR VALE...AND MOVING EAST
AT 25 MPH.

THESE STORMS WILL PRODUCE A QUICK ONE TO ONE AND A HALF INCHES OF
RAIN.  THE TORRENTIAL RAINS WHICH WILL CAUSE NEAR ZERO VISIBILITY
AND PONDING OF WATER ON THE ROADS.  BRIEF FLOODING OF FLOOD PRONE
AREAS IS LIKELY.

WINDS OF 35 TO 45 MPH ARE ALSO POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING
WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE
IMMINENT.

HOWERTON
Special weather statement, Jun 13, 3:05 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
305 PM CDT SUN JUN 13 2010

KSZ032-132030-
RUSSELL-
305 PM CDT SUN JUN 13 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RUSSELL COUNTY...

AT 303 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LURAY...OR 13 MILES NORTH
OF RUSSELL...AND MOVING NORTHEAST AT 45 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BILLINGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:16 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice59 min
Jun 12, 7:19 PM CDTAreal Flood WarningICTEllsworth, Rice6 hr
Jun 12, 7:48 PM CDTAreal Flood WarningICTLincoln6 hr
Jun 12, 7:53 PM CDTAreal Flood WarningICTRussell6 hr
Jun 12, 9:23 PM CDTAreal Flood WarningICTReno4 hr
Jun 12, 11:15 PM CDTAreal Flood WarningICTBarton, Ellsworth, Reno, Rice12 hr
Jun 12, 11:20 PM CDTAreal Flood WarningICTLincoln, Russell12 hr
Jun 13, 2:05 AM CDTAreal Flood WarningICTHarvey, Marion36 hr
Jun 13, 8:12 AM CDTRiver Flood WarningICTMarion42 hr
Jun 13, 8:12 AM CDTRiver Flood WarningICTChase4 days
Jun 13, 8:12 AM CDTRiver Flood WarningICTChase, Lyon4 days
Jun 13, 8:15 AM CDTRiver Flood WarningICTSedgwick37 hr
Jun 13, 9:04 AM CDTRiver Flood WarningICTLincoln12 hr
Jun 13, 9:08 AM CDTRiver Flood WarningICTSaline12 hr
Jun 13, 9:14 AM CDTRiver Flood WarningICTSaline12 hr
Jun 13, 9:15 AM CDTRiver Flood WarningICTSaline33 hr
Jun 13, 10:05 AM CDTFlash Flood WarningICTHarvey, Marion3 hr
Jun 13, 2:54 PM CDTRiver Flood WarningICTKingman42 hr
Jun 13, 3:44 PM CDTTornado WarningICTWilson31 min
Jun 13, 4:50 PM CDTRiver Flood WarningICTEllsworth5 hr
Jun 13, 6:06 PM CDTSevere Thunderstorm WarningICTHarper, Sumner54 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.